# SDR 2000ZZZX786

- Difficulty date: February 8, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N911BH
- Make and model: Bolkms BO105CBS
- Aircraft serial: 685
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001001
- Condition: Making Metal
- Location: Main Rotor
- Part time: 7,372 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION MAKING METAL.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
